| Model Number |
FRED2520-PMA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
10/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not available for return to the manufacturer.Imaging was not provided.The event as described could not be confirmed.The instructions for use identifies stent thrombosis and thromboembolic event as potential complications associated with use of the device.
Event or Problem Description
It was reported that a flow diverter stent was deployed across an aneurysm of the right pericallosal artery.After a few contrast runs, clot formation was noticed in the vessel.A stent was implanted to tack down the clot formation in the vessel.Integrellin was given to dissolve the clot.The patient was reported to be fine.